# SDR DHL9671560D

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, EDDY CURRENT INSPECTION SHOWS CRACK INDICATION AT ROW A, BOTTOM HOLE AT STA 950 LT, STR 9 LT.  OVERSIZED HOLE, INSTALLED FASTENER PER BOEING TELEX DHL MIA 960018R AND S/B 53-0196.
